# SDR DLM88970684

- Difficulty date: April 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923DL
- Make and model: Doug MD-88
- Aircraft serial: 49705
- System (JASC): 2120 · Air Distribution System
- Part: Air Distr
- Condition: Odor
- Location: Cabin
- Stage of operation: LD
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT ATT REPORTS STRONG ELEC SMELL JUST PRIOR TO LANDING.  RAN BOTH ENG TO T/O PWR PER PFHB NO SMOKE OR SMELL COULD NOT LOCATE ANY EVIDENCE OF ELECTRICAL FIRE OK FOR SVC.
